# SDR 2015FA0000144

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: General aviation
- Aircraft: N62CA
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636025
- Aircraft time: 2,820 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: EM60055P
- Part serial: 489
- Condition: Failed
- Location: Blower
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND BLOWER FAILED, UNCERTAIN OF INSTALL DATE.  MOTOR SHOWS MANUFACTURER DATE OF 5/26/2009. MOTOR FAILED AND DID NOT TRIP THE CIRCUIT BREAKER.  MOTOR IS IN THE PRESSURIZATION SUPPLY LINE BELOW THE FORWARD BAGGAGE FLOOR.
